MathSciNet Relay Station
MathSciNet bibliographic data
MR2765495 90C34
Jongen, H. Th.; Shikhman, V. Generalized semi-infinite programming: the nonsmooth symmetric reduction ansatz. SIAM J. Optim. 21 (2011), no. 1, 193–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement